Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 14, 2015, 4:01 PM MDT for Roosevelt County, New Mexico. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 4:01 PM MDT (22:01 UTC)
- Expired
- Jun 14, 2015, 6:00 PM MDT
- In force
- 119 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 77 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
960
WGUS55 KABQ 142201
FFWABQ
NMC041-150000-
/O.NEW.KABQ.FF.W.0009.150614T2201Z-150615T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
401 PM MDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 600 PM MDT
* AT 359 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
FLOODING IS LIKELY. RADAR INDICATED BETWEEN 2 AND 3 INCHES OF RAIN
HAS FALLEN OVER THE AREA ALONG HIGHWAY 88...202...235..AND FARM TO
MARKET ROADS L AND F. 1 TO 2 INCHES OF ADDITIONAL RAINFALL IS
POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
CAUSEY...ARCH AND ROGERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
IN ADDITION TO TORRENTIAL RAINS...STRONG WINDS AND HAIL CAN ALSO BE
EXPECTED.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND AN ALTERNATE
ROUTE. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY.
&&
LAT...LON 3382 10331 3425 10319 3426 10318 3426 10305
3382 10305
$$
GUYER1 follow-up statement
330
WGUS75 KABQ 142335
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 PM MDT SUN JUN 14 2015
NMC041-150000-
/O.CON.KABQ.FF.W.0009.000000T0000Z-150615T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-
535 PM MDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR
EAST CENTRAL ROOSEVELT COUNTY...
AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CONTINUING TO PRODUCE VERY HEAVY RAIN ACROSS THE
WARNED AREA. RADAR ESTIMATES INDICATED BETWEEN 3 AND 5 INCHES HAS
ALREADY FALLEN. SERIOUS FLASH FLOODING OF LOW LYING AREAS...LOW
WATER CROSSINGS...AND DRAINAGES IS LIKELY ALONG HIGHWAYS 88...
235...321...114...AND FARM TO MARKET ROADS L...F...AND C.
LOCATIONS IMPACTED INCLUDE...
CAUSEY...ARCH AND ROGERS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
IN ADDITION TO TORRENTIAL RAINS...STRONG WINDS AND HAIL CAN ALSO BE
EXPECTED.
&&
LAT...LON 3382 10331 3425 10319 3426 10318 3426 10305
3382 10305
$$
GUYERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:52 PM MDT, 9 minutes earlier.
Area forecast discussion, Jun 14, 3:52 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 352 PM MDT SUN JUN 14 2015 .SYNOPSIS... THUNDERSTORMS WILL MARCH SOUTHEASTWARD ACROSS THE EASTERN PLAINS THIS EVENING WITH SOME CELLS POTENTIALLY TURNING SEVERE CLOSER TO THE TEXAS BORDER. A MOIST BACK DOOR COLD FRONT WILL DIVE THROUGH EASTERN NEW MEXICO MONDAY MORNING AND INTO CENTRAL NEW MEXICO DURING THE EARLY AFTERNOON...SETTING THE STAGE FOR SCATTERED TO NUMEROUS STORMS FAVORING THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND THE EAST SLOPES OF THE WESTERN MOUNTAINS. A MONSOON LIKE MOISTURE PLUME WILL CROSS THE AREA FROM SOUTH TO NORTH TUESDAY KEEPING THUNDERSTORMS ACTIVE MAINLY OVER CENTRAL AREAS. THE MID TO LATTER HALF OF THE WEEK WILL BRING DRIER AND HOT WEATHER AS A RIDGE OF HIGH PRESSURE BUILDS OVERHEAD FROM THE WEST AND HIGH TEMPERATURES GRADUALLY CLIMB SEVERAL DEGREES ABOVE NORMAL. && .DISCUSSION... THE BACK DOOR FRONT AIDED BY GUSTY THUNDERSTORM OUTFLOW WINDS MAY PRODUCE A GUSTY E CANYON WIND IN THE IN THE MIDDLE AND LOWER RIO GRANDE VALLEY MONDAY EVENING. ONCE THIS BOUNDARY REACHES THE EAST SLOPES OF THE WESTERN MOUNTAINS...THAT AREA WILL BECOME A SECONDARY FOCUS FOR STORMS COMPARED TO THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS/HIGH PLAINS. THE HEAVIER RAIN AMOUNTS SHOULD FAVOR THE CENTRAL MOUNTAIN CHAIN AND ADJACENT PLAINS WHERE MANY LOCATIONS SHOULD ACCUMULATE A QUARTER TO A HALF INCH. A MOIST SOUTHEASTERLY RETURN FLOW UNDER SOME ELEVATED MOISTURE STREAMING NORTHWARD FROM MEXICO SHOULD SET TUESDAY UP FOR ANOTHER DAY OF FAIRLY WIDESPREAD AND WET CONVECTION. MODELS CURRENTLY FAVOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD TO THE CONTINENTAL DIVIDE FOR SCATTERED TO PERHAPS ISOLATED ACTIVITY. AN UPPER TROUGH EXITING THE CENTRAL AND NORTHERN ROCKIES LATE TUESDAY WILL USHER IN DRIER WESTERLY FLOW ON WEDNESDAY. THEN...THE AFOREMENTIONED RIDGE OF HIGH PRESSURE WILL DRY OUT THE ATMOSPHERE AND TURN UP THE HEAT FOR LATER IN THE WEEK. 44 && .FIRE WEATHER... NO SIGNIFICANT FIRE WEATHER CONCERNS EXPECTED THROUGH THE FORECAST PERIOD...AS WINDS WILL BE WELL UNDER CRITICAL VALUES EVEN THOUGH MINIMUM RH VALUES WILL DROP TO OR EVEN A LITTLE BELOW THE 15 PERCENT CRITICAL THRESHOLD ACROSS MOST IF NOT ALL OF THE WEST HALF OF THE FCST AREA BY WED LINGERING INTO AT LEAST SAT. CONSIDERABLY FEWER SHOWERS AND STORMS ACROSS THE WEST HALF SO FAR THIS AFTN COMPARED TO SAT AFTN WITH A SCATTERED CROP OF STORMS...SOME QUITE STRONG AND A FEW EVEN SEVERE ACROSS THE EAST HALF. SOME DRYING AND SUBSIDENCE HAS OCCURRED THERE THIS AFTN...BUT MAJORITY THERE SHOULD STILL PRODUCE PRECIP REACHING THE GROUND... THOUGH NOT ALL TO BE WETTING RAIN PRODUCERS. THIS TREND SHOULD CONTINUE INTO THE EVE WITH SIMILAR DIMINISHING TRENDS OVERNIGHT AS WAS THE CASE SAT. EXPECT GOOD TO EXCELLENT RH RECOVERY TONIGHT INTO MONDAY MORNING FOR ALL OF THE FORECAST AREA...WEAKEST RECOVERY ACROSS THE FAR WEST AND MID TO LOWER RIO GRANDE VALLEY. ON MON A SURFACE FRONT WILL BACK INTO THE NORTHEAST CORNER OF THE STATE...ADVANCING SOUTHWESTWARD THROUGH THE DAY AND EVE. THE FRONT SHOULD SPILL INTO THE RIO GRANDE VALLEY BY LATER MON AFTN OR EVE BEFORE NEARING THE DIVIDE IF NOT THE AZ STATE LINE LATER MON NIGHT. THIS WILL SPREAD SLIGHTLY TO MODERATELY HIGHER DEWPOINTS INTO NM...ULTIMATELY RECHARGING SHOWER AND THUNDERSTORM POTENTIAL BOTH MON AND TUE. STORMS MON AFTN WILL FOCUS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN IN AN UNSTABLE UPSLOPE FLOW...AND BY TUE THE BEST CHANCE OF STORMS WILL FAVOR AREAS BETWEEN THE CONTINENTAL DIVIDE AND THE CENTRAL AND NE HIGHLANDS. SOME LOCALLY STRONG WIND GUSTS ARE EXPECTED WEST OF GAPS/CANYONS IN THE CENTRAL MOUNTAIN CHAIN INTO THE RIO GRANDE VALLEY MON EVE AND OVERNIGHT. OTHERWISE ANY WIND CONCERNS WILL BE LIMITED TO LOCALIZED THUNDERSTORM OUTFLOWS. DRYING TREND STILL STRONGLY DEPICTED IN THE WED THROUGH SAT PERIOD AS MODELS GENERALLY AGREE THAT EASTERN PACIFIC HIGH BUILDS TOWARD NM. THIS WOULD LEAD TO LESS COVERAGE OF STORMS AND AN UPWARD TREND IN TEMPERATURES. ANOTHER BACK DOOR FRONT MAY ARRIVE BY NEXT SUN...BRING SOME LOW LVL MOISTURE RECHARGE FOR ADDITIONAL STORMS THAT WOULD LIKELY FAVOR THE EASTERN ZONES...PARTICULARLY THE NORTHEASTERN ONES. GUYER && .AVIATION... 06Z TAF CYCLE SHRA AND TSRA DEVELOPING AS OF THIS PRODUCT ISSUANCE FROM SANGRE DE CRISTOS ON EAST AS WELL AS IN SOUTHERN LINCOLN COUNTY. ADDITIONAL DEVELOPMENT LIKELY ACROSS REST OF NORTHERN MTS AS WELL AS THE REST OF THE CENTRAL MT CHAIN ON EAST. STRONG TO SEVERE TSRA FAIRLY LIKELY ACROSS MOST OF THIS AREA...MAINLY BETWEEN 1930Z AND 03Z...WITH HAIL...GUSTS BETWEEN 35 AND 55 KTS...FREQUENT LIGHTNING AND TORRENTIAL RAIN. TCC AND LVS LIKELY TO BE IMPACTED THE EARLIEST...SAF A BIT LATER. ABQ AND AEG LESS LIKELY TO BE IMPACTED...BUT STILL POSSIBLE...MAINLY AFTER 21Z. VSBY AND CIGS WILL BE BRIEFLY LOWERED IN THE STRONGEST STORMS. GUP AND FMN HAVE JUST SLIGHT CHANCES OF BEING IMPACTED AS DRIER AIR EASING IN THERE. THE BULK OF STORM ACTIVITY SHOULD DISSIPATE PRIOR TO MIDNIGHT TONIGHT. BETWEEN 09Z AND 16Z MON THERE IS SOME POTENTIAL FOR EITHER PATCHY MVFR TO IFR CIGS OR VSBY EAST OF A LINE FROM ROUGHLY RTN TO ROW. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 85 54 86 59 / 10 10 5 5 DULCE........................... 78 45 81 47 / 40 30 10 50 CUBA............................ 77 50 77 51 / 20 30 20 50 GALLUP.......................... 81 50 85 53 / 20 10 10 20 EL MORRO........................ 81 51 85 53 / 20 20 20 30 GRANTS.......................... 83 51 86 53 / 20 10 10 30 QUEMADO......................... 82 53 85 55 / 20 20 20 20 GLENWOOD........................ 88 56 90 56 / 20 20 20 40 CHAMA........................... 73 45 73 46 / 60 50 50 50 LOS ALAMOS...................... 76 55 77 55 / 40 50 40 50 PECOS........................... 75 53 74 52 / 60 40 60 50 CERRO/QUESTA.................... 72 46 71 47 / 60 50 50 50 RED RIVER....................... 62 43 61 45 / 60 50 60 50 ANGEL FIRE...................... 66 47 63 46 / 60 50 60 50 TAOS............................ 76 47 76 47 / 30 30 30 40 MORA............................ 70 49 71 48 / 60 40 60 50 ESPANOLA........................ 80 53 83 54 / 10 20 30 40 SANTA FE........................ 76 56 76 55 / 30 30 40 50 SANTA FE AIRPORT................ 80 55 81 56 / 10 20 30 30 ALBUQUERQUE FOOTHILLS........... 84 60 85 60 / 10 20 50 50 ALBUQUERQUE HEIGHTS............. 85 62 86 63 / 10 10 20 30 ALBUQUERQUE VALLEY.............. 88 61 89 62 / 10 10 10 20 ALBUQUERQUE WEST MESA........... 86 62 90 62 / 10 10 20 30 LOS LUNAS....................... 88 60 89 61 / 10 10 10 20 RIO RANCHO...................... 86 61 89 61 / 10 10 10 30 SOCORRO......................... 90 62 91 62 / 10 10 10 20 SANDIA PARK/CEDAR CREST......... 79 55 80 56 / 20 20 60 50 TIJERAS......................... 81 56 83 57 / 20 20 60 50 MORIARTY/ESTANCIA............... 81 52 80 52 / 20 20 30 30 CLINES CORNERS.................. 77 54 76 54 / 30 20 30 40 GRAN QUIVIRA.................... 83 56 81 56 / 10 10 50 50 CARRIZOZO....................... 87 59 86 58 / 10 10 30 40 RUIDOSO......................... 81 54 78 54 / 30 20 60 40 CAPULIN......................... 74 53 72 54 / 30 30 30 40 RATON........................... 77 52 76 53 / 30 30 30 50 SPRINGER........................ 78 52 77 54 / 30 30 30 40 LAS VEGAS....................... 74 51 73 51 / 30 30 50 40 CLAYTON......................... 81 58 78 58 / 30 30 20 30 ROY............................. 78 56 76 56 / 40 30 30 30 CONCHAS......................... 83 62 84 61 / 30 40 30 30 SANTA ROSA...................... 85 61 84 61 / 30 30 30 30 TUCUMCARI....................... 84 61 84 61 / 30 40 30 30 CLOVIS.......................... 82 61 80 61 / 40 60 30 30 PORTALES........................ 83 62 82 62 / 50 60 30 30 FORT SUMNER..................... 84 62 83 63 / 40 40 30 30 ROSWELL......................... 91 64 87 65 / 20 30 30 40 PICACHO......................... 86 59 83 59 / 40 20 30 40 ELK............................. 83 58 78 58 / 40 20 50 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Jun 14, 5:00 AM MDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 500 AM MDT SUN JUN 14 2015 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 500 AM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STORMS MAY BECOME STRONG ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS THIS AFTERNOON AND EVENING...PRODUCING LOCALLY HEAVY DOWNPOURS...FREQUENT LIGHTNING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS WEATHER IS NOT EXPECTED...BUT A FEW STRONG THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS OF MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Special weather statement, Jun 14, 2:12 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 212 PM MDT SUN JUN 14 2015 NMZ529-532-533-142100- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 212 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE AND SOUTH CENTRAL SAN MIGUEL COUNTIES UNTIL 300 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES EAST OF TECOLOTE...OR 16 MILES SOUTHEAST OF LAS VEGAS...MOVING SOUTH AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANTON CHICO...COLONIAS...DILIA...TECOLOTITO AND SAN AGUSTIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3547 10516 3549 10495 3510 10479 3509 10519 TIME...MOT...LOC 2011Z 350DEG 27KT 3540 10505 KJ
Special weather statement, Jun 14, 2:21 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 221 PM MDT SUN JUN 14 2015 NMZ538-142100- CHAVES COUNTY PLAINS- 221 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 300 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF ROSWELL...MOVING EAST AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROSWELL AND MIDWAY. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 92 AND 104. OTHER LOCATIONS AFFECTED INCLUDE TWO RIVERS DAM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3314 10477 3335 10483 3348 10449 3316 10440 TIME...MOT...LOC 2019Z 255DEG 9KT 3329 10472 43
Special weather statement, Jun 14, 2:41 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
241 PM MDT SUN JUN 14 2015
NMZ536-142100-
ROOSEVELT COUNTY-
241 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT COUNTY
UNTIL 300 PM MDT...
AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF WEST CAMP TO NEAR ARCH...AND MOVING EAST AT 15 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ARCH.
OTHER LOCATIONS AFFECTED INCLUDE GRULLA NATIONAL WILDLIFE REFUGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
&&
LAT...LON 3399 10319 3424 10311 3425 10304 3404 10305
3403 10304 3402 10304
TIME...MOT...LOC 2040Z 238DEG 21KT 3420 10302 3407 10310
43Special weather statement, Jun 14, 2:56 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT SUN JUN 14 2015
NMZ532-533-142145-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
256 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GUADALUPE AND SOUTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 345 PM MDT...
AT 256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF DILIA...OR 27 MILES
SOUTHEAST OF LAS VEGAS...MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLONIAS.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3510 10491 3537 10496 3538 10495 3537 10491
3533 10491 3532 10493 3532 10492 3534 10485
3533 10479 3536 10479 3539 10480 3509 10455
TIME...MOT...LOC 2056Z 313DEG 17KT 3532 10488
KJSpecial weather statement, Jun 14, 2:58 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
258 PM MDT SUN JUN 14 2015
NMZ530-531-142200-
UNION COUNTY-HARDING COUNTY-
258 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION AND
NORTHEASTERN HARDING COUNTIES UNTIL 400 PM MDT...
AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF BUEYEROS...OR 26 MILES
NORTHWEST OF AMISTAD...MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMISTAD...HAYDEN AND ROSEBUD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN NEW MEXICO.
LAT...LON 3576 10368 3616 10367 3619 10331 3588 10304
3579 10304
TIME...MOT...LOC 2058Z 333DEG 22KT 3611 10357
KJLocal storm report, Jun 14, 3:09 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 4 SSE ROSWELL 33.32N 104.50W
06/14/2015 M58 MPH CHAVES NM ASOS
KROW ASOS.
&&
EVENT NUMBER ABQ1502285
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:36 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 114 min |
| Jun 13, 10:15 PM MDT | Areal Flood Advisory | ABQ | San Juan | 12 hr |
| Jun 14, 12:58 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Jun 14, 1:25 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jun 14, 1:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jun 14, 1:50 PM MDT | Special Weather Statement | ABQ | Union | 40 min |
| Jun 14, 1:55 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jun 14, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 54 min |
| Jun 14, 2:12 PM MDT | Special Weather Statement | ABQ | San Miguel | 48 min |
| Jun 14, 2:21 PM MDT | Special Weather Statement | ABQ | Chaves | 39 min |
| Jun 14, 2:30 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jun 14, 2:56 PM MDT | Special Weather Statement | ABQ | San Miguel | 49 min |
| Jun 14, 2:58 PM MDT | Special Weather Statement | ABQ | Harding | 62 min |
| Jun 14, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 14, 3:46 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 119 min |
| Jun 14, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 40 min |
| Jun 14, 4:54 PM MDT | Special Weather Statement | ABQ | De Baca | 21 min |
| Jun 14, 4:57 PM MDT | Special Weather Statement | ABQ | San Juan | 18 min |
| Jun 14, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 14, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 38 min |
| Jun 14, 5:17 PM MDT | Special Weather Statement | ABQ | San Juan | 43 min |
| Jun 14, 5:23 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe | 112 min |
| Jun 14, 5:59 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.